Reply To: Constantly exhausted and I'm tired of it

Home Welcome to the ADDitude Forums For Adults Health & Nutrition Constantly exhausted and I'm tired of it Reply To: Constantly exhausted and I'm tired of it

#105196
jchapmanaz
Participant

jms2176, congrats on getting to and *through* your first year of grad school, that’s a huge accomplishment!

I did want to ask, if you don’t mind sharing, were you having this exhaustion prior to starting the medication? And please don’t feel that you have to share here, but have you considered or ruled out these symptoms being related to your earlier diagnosis from your first year that you mentioned?

As Penny mentioned above, definitely, DEFINITELY, always talk to your doctor(s). If this only began after you started the Lexapro & Adderall, it could be a side effect but should have gone away by now. Minor, expected side effects from meds usually go away as your body acclimates to the drug (like a week or two) but it’s been long past that point from what you’ve mentioned.

Which brings me to – if this was happening prior to starting the meds, you may have something else in addition going on, like sleep apnea for instance, which can also cause severe depression, anxiety, and memory issues. (A hallmark of that one, btw, is frequent headaches on waking up in the morning, so if that sounds familiar also, please get sleep tested :). )

Jessica